Swollen legs & feet with heart problems
Did you find this post helpful?
|

User Profile
replied February 1st, 2019
Hello and welcome

I appreciate your concern

That is not a very specific description or question. Swollen legs could be related to cardiac failure or anti hypertensive medication side effects or even DVT due to prolong immobility. It needs further workup. The extent of edema and its nature would also require determination along with renal function and nutritional assessment in consultation with your doctor.

Wishing you best of health

Thanks


|
Did you find this post helpful?
Must Read
What happens during a heart attack? Get heart attack facts here....
What causes a heart attack? Are women more likely than men to have a heart attack? We review the risk factors and causes of heart attack here....
Can you identify early signs and symptoms of a heart attack? Are women heart attack symptoms different than men? Click here to learn when to seek help....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Heart Disease and Heart Attack , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.